# SDR YENA2024030600356

- Difficulty date: March 1, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 02177
- Aircraft time: 74,585 hours, 26,991 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 30558000
- Part serial: 1159536
- Condition: Shorted
- Location: Egt Ind Sys
- Part time: 11,965 hours, 4,478 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT#365, BOS-RSW. (AIRCRAFT DIVERTED TO JFK). 'ENG 1 EGT INDICATION INOP. AMBER XX AFTER TAKEOFF; PER TSM 77-20-00-810-801-B. FOUND EGT HARNESS SHORTED TO GROUND REMOVED AND REPLACED ENG #1 EGT HARNESS IAW AMM 77-21-43. OPS CHECK NORMAL.'
